How can I fix my lips up? (Photo)

I got juvedeem injection a couple on months ago I felt like it was uneven so I went back after to make it more even. Now I feel that it looks a lot worse and he said it looks even to him and good. I think it looks horrible what do I do

Doctor Answers 9

Poor lip Injections

If the lip injections are uneven then you need to have them dissolved with Vitrase.  Please consult a board certified dermatologist with expertise with lip injections in the future for the best cosmetic results.

How can I fix my lips up?

 Hi, based upon the attached photo your upper lip is larger than the lower lip making the lips appear "duck like" and out of proportion.  We have performed many lip augmentations, using dermal fillers (we prefer Juvederma or Restylane) but follow the proper aesthetics outlined in my book on face and body beauty.  The upper lip should be no larger than 3/4's the size of the lower lip.  This allows the lips to have a pleasing pout.  Have the filler dissolved by the MD that injected it until the upper lip is smaller than the lower lip.  This is why it's important to find an MD that understands the aesthetics of beauty when seeking lip augmentation with fillers.  

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.6 out of 5 stars 24 reviews

Uneven Lips and Swelling -- Reverse with Hyaluronidase

I suggest reversing the filler any cosmetic dermatologist with experinece has the material to do it.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

What to Do When Lips Are Uneven After Injections

Hi Nurse,

First you need to see an expert injector. Natural beautiful lip proportions call for the upper lip to be 70% the size of the lower lip.  Your upper lip needs to be smaller.  Juvederm may be dissolved if need be.  Good luck and be well.

Dr. P

Michael A. Persky, MD
Encino Facial Plastic Surgeon
4.8 out of 5 stars 34 reviews

Juvederm to lips

Juvederm can be dissolved with small injections of hyaluronidase.  There is a small risk of allergic reaction to hyaluronidase.   Your options are to have the filler dissolved by an experienced injector or give it time to wear off on its own.  I wouldn't put any more filler into the lips until the old filler is totally gone.

Richard Ort, MD
Lone Tree Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

Lips are overfilled

It appears that you have too much filler in the lip. I would recommend putting hyaluronidase and dissolving some of this to decrease the overall size and improve the symmetry.

Michael T. Somenek, MD
Washington DC Facial Plastic Surgeon
5.0 out of 5 stars 29 reviews

Overfilled Lips

Hello. From the photo, your upper lip has more volume now than your lower lip.The most aesthetic look is to have your lower lip fuller than your upper lip.I would suggest you look for an expert cosmetic injector in your area and ask if they can help you. I would normally recommend that you return to your treating physician, but if he likes your present appearance, then you have different ideas on what looks best for you. Hyaluronidase is an enzyme that can be injected to dissolve Juvederm and other hyaluronic acid products, but it needs to be done by an experienced injector.

Gail Nield, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 5 reviews

Over-inflated lips

Thank you for the question. Your lips look too big and slightly asymmetric. If you can live with it, leave it alone. Do not continue having filler injected to even out your asymmetry. You are better off having Hyaluronidase injected to dissolve the Juvederm and then start over. Good luck.

Juvederm

Hi nurse10123
Thank you for your question.  I am sorry you are not pleased with your results.  There is a reversal to dissolve the product called hyaluronidase if you are dissatisfied.  I would follow up with your injector to inquire about a reversal.  Best of luck!

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.